Time series transformations in clocked queueing networks

Ora E. Percus, Jerome Percus

Research output: Contribution to journalArticle

Abstract

We consider a network in which message packets arriving on a clock cycle are directed along paths which may have segments in common. When they do, the messages involved are queued and transmitted, one per cycle. The statistics of queue length are investigated by an expansion of the time series in a channel about the regime of independent arrivals. Results for the second stage of such a network are in good agreement with computer simulations.

Original languageEnglish (US)
Pages (from-to)1107-1119
Number of pages13
JournalCommunications on Pure and Applied Mathematics
Volume44
Issue number8-9
DOIs
StatePublished - 1991

Fingerprint

Queueing networks
Queueing Networks
Clocks
Time series
Statistics
Cycle
Queue Length
Computer simulation
Computer Simulation
Path

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Time series transformations in clocked queueing networks. / Percus, Ora E.; Percus, Jerome.

In: Communications on Pure and Applied Mathematics, Vol. 44, No. 8-9, 1991, p. 1107-1119.

Research output: Contribution to journalArticle

Percus, Ora E. ; Percus, Jerome. / Time series transformations in clocked queueing networks. In: Communications on Pure and Applied Mathematics. 1991 ; Vol. 44, No. 8-9. pp. 1107-1119.
@article{ff1d0375365049b69f65bccb91e3602e,
title = "Time series transformations in clocked queueing networks",
abstract = "We consider a network in which message packets arriving on a clock cycle are directed along paths which may have segments in common. When they do, the messages involved are queued and transmitted, one per cycle. The statistics of queue length are investigated by an expansion of the time series in a channel about the regime of independent arrivals. Results for the second stage of such a network are in good agreement with computer simulations.",
author = "Percus, {Ora E.} and Jerome Percus",
year = "1991",
doi = "10.1002/cpa.3160440820",
language = "English (US)",
volume = "44",
pages = "1107--1119",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8-9",

}

TY - JOUR

T1 - Time series transformations in clocked queueing networks

AU - Percus, Ora E.

AU - Percus, Jerome

PY - 1991

Y1 - 1991

N2 - We consider a network in which message packets arriving on a clock cycle are directed along paths which may have segments in common. When they do, the messages involved are queued and transmitted, one per cycle. The statistics of queue length are investigated by an expansion of the time series in a channel about the regime of independent arrivals. Results for the second stage of such a network are in good agreement with computer simulations.

AB - We consider a network in which message packets arriving on a clock cycle are directed along paths which may have segments in common. When they do, the messages involved are queued and transmitted, one per cycle. The statistics of queue length are investigated by an expansion of the time series in a channel about the regime of independent arrivals. Results for the second stage of such a network are in good agreement with computer simulations.

UR - http://www.scopus.com/inward/record.url?scp=84990557329&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990557329&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160440820

DO - 10.1002/cpa.3160440820

M3 - Article

AN - SCOPUS:84990557329

VL - 44

SP - 1107

EP - 1119

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8-9

ER -